i presume this to be a streroid injection, prednisalone is a powerfull anti imflamitry , used in chemo therapy and other things, i may be of track but if your muscles were imflamed (they would be tight stiff ect?) so if you had the injection the peressure would drop and this would explain why your legs are wobbly, as there not stiff as before, and im only presuming as i dont no your case. the achy may be your body recovering, im trying to remember when i was taking them, they made mke feel good but i do remember they can long term take a tole on your bones, masybe see the doc. i just thought id try to answer instead of not , i hope it helped cheers
- Methylprednisolone Information for Consumers
- Methylprednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methylprednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I quit taking methylprednisolone pack after 3 days because it was making me sick and I broke out in?
Posted 18 Nov 2009 • 1 answer
Posted 25 Aug 2010 • 1 answer
Prednisone -Reducing my dose but my legs are very weak and don't feel good, how long will this last?
Posted 12 May 2011 • 1 answer
Posted 9 May 2014 • 2 answers
Posted 30 Dec 2016 • 1 answer